# SDR FDEA2019122633297

- Difficulty date: November 13, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7058
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE BELOW APU COMP COOLING AIR OUTLET, EXFOLIATION CORROSION AROUND FASTENER HOLE FOR PNL 347DF.  REPAIRED AREA BELOW APU COMP COOLING AIR OUTLET REF SRM 53-70-01 FIG 201 SH 1 MAJOR REPAIR.
